# SDR USAA2010121293005

- Difficulty date: November 17, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725148000400
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION IN COUNTERSINK HOLES OF LOWER LEFT WING FUEL ACCESS DOOR 550AB BETWEEN WS 11664 TO WS 12277 & BETWEEN WING RIB 22 TO RIB 23.  REPLACED LOWER LEFT WING FUEL ACCESS DOOR 550AB IAW SRM 51-72-11.
